Gradient stability for the Sobolev inequality: The case p ≥ 2

Alessio Figalli, Robin Neumayer

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We prove a strong form of the quantitative Sobolev inequality in Rn for p ≥ 2, where the deficit of a function u ∈ W 1,p controls k∇u−∇vkLp for an extremal function v in the Sobolev inequality.

Original languageEnglish (US)
Pages (from-to)319-354
Number of pages36
JournalJournal of the European Mathematical Society
Volume21
Issue number2
DOIs
StatePublished - Jan 1 2019

Keywords

  • Quantitative inequalities
  • Sobolev inequality
  • Stability

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Gradient stability for the Sobolev inequality: The case p ≥ 2'. Together they form a unique fingerprint.

Cite this